Welcome on magic.com
It is important to mention that headaches
are a common side effect of taking oral contraceptives and in that case usually improve over time. They can be affected by the dose and type of hormone in the pill. Some women find that their headaches and migraines improve when they start the pill; others notice that their headaches and migraine get worse.
There are several ways to prevent headache or migraine that occurs only during the week that you don’t take the Pill:
• Consider changing to a different type of Pill with a different dose of ethinyloestradiol and/or a different type of progestogen.
• You may find that by taking the Pill continuously for at least 3 cycles followed by a 4 to 7 day break may help. This keeps the levels of oestrogen constant whilst you are taking the 3 packets. You should have less withdrawal bleeds per year and therefore fewer migraines.
• You may wish to consider taking the Pill continuously and never take a break.
• Cupping therapy to remove toxins from body (details can be obtained about cupping points through firstname.lastname@example.org)